Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes abdominal pain with thin stools post-recovery from epididymitis?

DOCTOR OF THE MONTH - Apr 2013
Apr 2013
User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2008
Answered : 9180 Questions
Question
HI

I asked about this a day ago but I have noticed two more symptoms
1) my abdominal pain has spread up my belly so that it is a bit above my navel as well
2) my stools are thinner - about the diameter of my thumb

my previous information was as follows
Hi



I have a very mild pain in my lower abdomen. I only notice it when I am still. I had an infection of my epididymitis which went away with antibiotics. I think at the same time I had this abdominal pain which I thought went away and has now come back.



I have also been diagnosed with low risk prostate cancer.



I have recently been on a diet and lost over 15 pounds by eliminating eating between meals.



What do you think?

thanks XXXXXXX
Posted Tue, 28 Nov 2017 in Abdominal Pain
 
 
Answered by Dr. Ivan R. Rommstein 59 minutes later
Brief Answer:
please see next

Detailed Answer:
Hi and welcome.

Since these set of symptoms developed recently, then this is not likely to be related to prostate or urinary issue.

Still, it may be colitis, diverticulosis or stomach issue, but considering weight loss and stool diameter changes, I would recommend doing the colonoscopy in the first place since some more serious issues may be present such as tumors of colon or rectum. Till then, please try to have high fiber food, a lot of fluids and probiotics.

Let me know if I can assist you further
Wish you good health
Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor